Page 1 of 3 123 LastLast
Results 1 to 10 of 22
Like Tree2Likes

Thread: Getting headaches from vaping

  1. #1
    Full Member
    Join Date
    Jan 2009
    Posts
    39

    Default Getting headaches from vaping

    Hi everyone. I have been getting headaches lately when I vape. They are painful headaches in the back of my head down near my neck. It happens when I spend a lot of time running the battery down... I am wondering if this may be caused by the nicotine of if its from the PG. I don't have any 0 nicotine stuff to try so perhaps I should order some and see if that gives me a headache. any other suggestions? What about the non PG based liquid? the vegatable stuff.. any suggestions where to get it?

  2. #2
    Super Member ECF Veteran Trumpybloke's Avatar
    Join Date
    Dec 2008
    Location
    Australia , in a little town you never heard of ..population 12 !!!
    Posts
    438

    Default

    Austin , any pharmacy should have vegetable glycerine , although chemists refer to it as glycerol.. make sure it is u.s.p or even U.P Grade ( pharmaceutical) that way it is guaranteed 99.99% pure
    The best things in life are never really free and sometimes you have to be patient:)

  3. #3
    Full Member
    Join Date
    Jan 2009
    Posts
    39

    Default

    yes but then what do I do? make my own juice? How do I get the nicotine in it?

  4. #4
    Full Member
    Join Date
    Dec 2008
    Location
    Olney, Illinois
    Posts
    135

    Default

    Quote Originally Posted by Austintatious View Post
    yes but then what do I do? make my own juice? How do I get the nicotine in it?
    Here is the link for the DIY E-Liquid section, most of your questions about how to make your own should be answered here.

    SUSPENDED

    Pay not attention to the SUSPENDED title, its just from the server migration.
    Last edited by Keltrey; 01-21-2009 at 03:40 AM.

  5. #5
    Super Member
    Join Date
    Nov 2008
    Location
    Nashville, TN
    Posts
    307

    Default

    Could just be nic withdrawl. What mg are you vaping?

    Taken from the common symptoms thread:
    4.) Headaches, Nausea & Shakiness - These are common nicotine withdrawal symptoms. If you are using a low dose of nicotine and not taking in as much as when you normally smoked, you can experience these withdrawal symptoms. These withdrawal symptoms typically last only a few days to a week.

    Could also be tension headaches. Are you under a lot of stress? See HERE

  6. #6
    Member
    Join Date
    Jan 2009
    Posts
    1

    Default

    That's interesting cause I just got my first e-cig today and noticed the same headache back by the neck thing

  7. #7
    Super Member ECF Veteran
    Join Date
    Nov 2008
    Location
    Sudbury, Ontario, Canada
    Posts
    300

    Default

    Headaches can also be caused by too much nicotine, which I'm pretty sure is the OP's issue. I get them when I overdo it, it's a rather common issue because it's so easy to get carried away when mindlessly vaping all day.
    Smokin'Sandy likes this.

  8. #8
    ECF Guru ECF Veteran
    Supporting Member

    Join Date
    Nov 2008
    Location
    Central NY, USA
    Posts
    10,262

    Default

    Headaches are also caused by dehydration. I think our bodies get dehydrated with vaping, hence the reports of unusually dry skin, eyes, etc. Vapers really need to increase their fluid intake.

    And I don't know about anyone else but I "forget" to eat quite often when vaping heavily. What reminds me? When I start getting a headache, I have to actually think when I last ate. I must get so consumed with all the vaping rigmarole that I don't even think about it. I've lost about 5 lbs already....without even trying! But as soon as I get that ache in my head, I stop and get something to eat and drink and it never goes any further....and I use 36mg.

    So it's not the vaping itself that's causing the problems for me but neglecting other important things that go along with it.

    Lu

  9. #9
    PV Master ECF Veteran
    Join Date
    Jan 2008
    Location
    Port Charlotte, FL USA
    Posts
    5,623

    Default

    You raise a valid point, Lu. Propylene glycol in our e-liquid is a humectant, of course, as is vegetable glycerine. These attract moisture to a 70% humidity level. Rubbed on skin, PG can "moisturize" by drawing water from the surrounding air.

    But the mouth and lungs are supposed to be moist places. If you coat their surfaces with propylene glycol -- and then breathe in dry, cold or air conditioned air -- you are likely to draw moisture FROM your body to the air, which you then exhale as a cloud of vapor (some of it from your own body's moisture).

    Since the lungs need to stay moist, moisture is taken from other parts of the body. You get dry skin, crusty eyes, itchies! And you get a sore throat that invites viruses to come on in and settle into tiny cracks caused by the drying out (your throat looks like a lake bottom after all water evaporated).

    The best solution is to stay hydrated. The last chore before bed should be to rinse out the mouth and drink some water. (Head to the bathroom first; then drink a little water before lying down.)

    That headache is a message from your body. See if hydration addresses that particular message.
    Last edited by TropicalBob; 01-22-2009 at 03:26 PM. Reason: Grammar correction.
    cigarbabe likes this.

  10. #10
    Unregistered Supplier
    Join Date
    Dec 2008
    Location
    Los Angeles, California
    Posts
    48

    Default

    thats weird..i never heard of e-cigs giving people headaches....unless they started to use the e-cig and then smoked a real cig afterwards....I heard that may cause some discomfort

Page 1 of 3 123 LastLast

Tags for this Thread

Bookmarks